Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 535, NWS Atlanta, GA

August 2, 2008Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 2, 2008, 8:18 PM EDT for Wilkes County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2008, 8:18 PM EDT (00:18 UTC)
Expired
Aug 2, 2008, 9:00 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 5:51 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 030018
SVRFFC
GAC317-030100-
/O.NEW.KFFC.SV.W.0535.080803T0018Z-080803T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT SAT AUG 2 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WILKES COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 900 PM EDT

* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES WEST OF WASHINGTON TO 9 
  MILES EAST OF WASHINGTON...MOVING   SOUTHEAST AT 23 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AONIA
  AND FICKLIN.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY
MORNING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3364 8259 3361 8262 3360 8268 3361 8270
      3362 8276 3365 8281 3364 8287 3363 8288
      3374 8295 3376 8275 3380 8257 3365 8248
TIME...MOT...LOC 0018Z 306DEG 20KT 3371 8282 3368 8258
          3374 8239

$$
1 follow-up statement
000 
WWUS52 KFFC 030054
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT SAT AUG 2 2008

GAC317-030104-
/O.EXP.KFFC.SV.W.0535.000000T0000Z-080803T0100Z/
WILKES GA-
854 PM EDT SAT AUG 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILKES COUNTY EXPIRES
AT 900 PM EDT...

AT 850 PM EDT...THE THUNDERSTORMS THAT EARLIER PROMPTED THE WARNING 
FOR WILKES COUNTY HAVE MOVED SOUTHEAST INTO MCDUFFIE COUNTY. SEVERE 
WEATHER IS NO LONGER EXPECTED IN WILKES COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3364 8259 3361 8262 3360 8268 3361 8270
      3362 8276 3365 8281 3364 8287 3363 8288
      3374 8295 3376 8275 3380 8257 3365 8248
TIME...MOT...LOC 0054Z 306DEG 20KT 3359 8263 3356 8239
          3362 8220

$$


19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:42 PM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Aug 2, 3:42 PM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SAT AUG 2 2008

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHORT TERM MODELS ARE IN FAIRLY GOOD AGREEMENT THIS MODEL RUN. THE
UPPER LEVEL SHORT WAVE LOCATED OVER NEW YORK SLOWLY ROTATES ACROSS
NEW ENGLAND THROUGH MONDAY ALLOWING THE UPPER RIDGE OVER THE
CENTRAL PLAINS TO BUILD EASTWARD. WEAK IMPULSES MOVING THROUGH THE
UPPER FLOW...AS WELL AS A WEAK SURFACE TROUGH SLOWLY SINKING
SOUTHWARD WILL AID IN THE DEVELOPMENT OF AFTERNOON AND EVENING
THUNDERSTORMS. COVERAGE OF CONVECTION WILL BE ISOLATED AT BEST.
LOW LEVEL THICKNESS VALUES AND H85 TEMPERATURES ARE INDICATING
THAT AFTERNOON HIGHS WILL REMAIN IN THE 90S. WITH GOOD GULF
MOISTURE AVAILABLE ACROSS THE FORECAST AREA...HEAT INDICES WILL
CLIMB INTO THE UPPER 90S NORTH TO NEAR 102 ACROSS CENTRAL GEORGIA
TOMORROW AND MONDAY.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE UPPER RIDGE PREVAILS ACROSS THE SOUTHEAST UNTIL FRIDAY WHEN
THE NEXT LOW MOVES ACROSS THE GREAT LAKES AREA. A WEAK SURFACE
BOUNDARY WILL AGAIN TRAVERSE THE AREA LATE IN THE WEEK PROVIDING A
FOCUS FOR SCATTERED CONVECTION. OTHERWISE MAINLY ISOLATED
AFTERNOON AND EVENING CONVECTION WILL CONTINUE. TEMPERATURES WILL
REMAIN IN THE MID 90S EARLY IN THE EXTENDED PERIODS WITH HEAT
INDICES AT OR ABOVE 100.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  97  71  95  70 /  20  20   5  20  10
ATLANTA         74  93  73  95  74 /  20  20  10  20  10
BLAIRSVILLE     66  91  62  92  64 /  20  20   5  20  10
CARTERSVILLE    69  95  66  95  68 /  20  20   5  20  10
COLUMBUS        75  96  77  96  75 /  20  20  20  20  10
GAINESVILLE     73  92  71  94  72 /  20  20   5  20  10
MACON           74  97  73  95  74 /  20  20  20  20  10
ROME            69  96  69  98  68 /  20  20   5  20  10
PEACHTREE CITY  70  94  69  94  70 /  20  20  10  20  10
VIDALIA         73  95  73  95  73 /  20  20  20  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

12
Hazardous weather outlook, Aug 2, 6:22 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 AM EDT SAT AUG 2 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
622 AM EDT SAT AUG 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL REMAIN ACROSS CENTRAL GEORGIA TODAY
WITH A MOIST AND UNSTABLE AIRMASS OVER THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
ALSO THE POTENTIAL FOR DAMAGING WIND GUSTS.

.DISCUSSION...
AN UPPER AIR DISTURBANCE WILL MOVE FROM THE OHIO VALLEY REGION
SOUTHWARD INTO GEORGIA TODAY. WITH A MOIST AND UNSTABLE AIRMASS IN
PLACE...WIDELY SCATTERED THUNDERSTORMS SHOULD DEVELOP MAINLY THIS
AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS COULD BECOME SEVERE
WITH LIFTED INDEX VALUES RANGING FROM MINUS TWO TO MINUS
FOUR...AND CAPES RANGING FROM 1500 TO 2000. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS MAINLY CENTRAL GEORGIA SUNDAY
AND MONDAY...THEN THERE IS A CHANCE OF THUNDERSTORMS NORTH AND
CENTRAL SECTIONS WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 2, 6:34 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT SAT AUG 2 2008

GAZ003-004-022315-
634 PM EDT SAT AUG 2 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WHITFIELD AND
CATOOSA COUNTIES UNTIL 715 PM EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KEITH...MOVING SOUTH AT 12 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITFIELD AND CATOOSA COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE GRAYSVILLE...RINGGOLD...COHUTTA...
KEITH...VARNELL AND TUNNEL HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Aug 2, 6:38 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT SAT AUG 2 2008

GAZ013-020-021-022345-
638 PM EDT SAT AUG 2 2008

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CHEROKEE...BARTOW AND
PICKENS COUNTIES UNTIL 715 PM EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS OVER NORTHWEST CHEROKEE...NORTHEAST BARTOW AND
AND SOUTHWEST PICKENS COUNTIES HAVE PRODUCED AROUND TWO INCHES OF
RAIN SINCE 530 PM EDT.

RUNOFF FROM THESE STORMS WILL CAUSE SMALL CREEKS AND STREAMS TO
REACH BANKFULL. STREET FLOODING WILL BE POSSIBLE ACROSS CHEROKEE...
BARTOW AND PICKENS COUNTIES...INCLUDING AREAS AROUND FUNKHOUSER...
WALESKA AND CANTON. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

16
Special weather statement, Aug 2, 6:51 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT SAT AUG 2 2008

GAZ025-035-022345-
651 PM EDT SAT AUG 2 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BARROW AND
JACKSON COUNTIES UNTIL 745 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ACROSS JACKSON AND EASTERN BARROW
COUNTIES...INCLUDING THE CITIES OF
JEFFERSON...PENDERGRASS...HOSCHTON...AND BRASELTON...MOVING
SOUTHEAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Aug 2, 7:01 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT SAT AUG 2 2008

GAZ027-036-022330-
701 PM EDT SAT AUG 2 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
CLARKE AND MADISON COUNTIES UNTIL 730 PM EDT...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ATHENS...MOVING SOUTHEAST AT 18 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CLARKE AND MADISON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE NEESE...ATHENS...DIAMOND HILL...HULL...
WHITEHALL...GAINES SCHOOL...WINTERVILLE AND COLBERT. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Aug 2, 7:31 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT SAT AUG 2 2008

GAZ023>025-030000-
731 PM EDT SAT AUG 2 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
JACKSON...BANKS AND HALL COUNTIES UNTIL 800 PM EDT...

AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LULA...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JACKSON...BANKS AND HALL COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE LULA...GILLSVILLE...APPLE VALLEY...
MAYSVILLE...JEFFERSON AND COMMERCE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Aug 2, 7:55 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SAT AUG 2 2008

GAZ041>043-030045-
755 PM EDT SAT AUG 2 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DOUGLAS...
CARROLL AND HARALSON COUNTIES UNTIL 845 PM EDT...

AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
BAND OF STRONG THUNDERSTORMS FROM TALLAPOOSA TO VILLA RICA...MOVING
SOUTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:03 PM EDTSevere Thunderstorm WarningFFCNewton29 min
Aug 2, 8:08 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding52 min
Aug 2, 8:29 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro31 min
Aug 2, 9:06 PM EDTSevere Thunderstorm WarningFFCBibb39 min
Aug 2, 9:31 PM EDTSevere Thunderstorm WarningFFCTwiggs44 min
Aug 2, 9:47 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor58 min
Aug 2, 10:02 PM EDTSevere Thunderstorm WarningFFCMacon43 min
Aug 2, 10:10 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.